MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
¿date of event¿ is estimated.During processing of this complaint, attempts were made to obtain patient weight.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-47753; 1627487-2020-47754; 1627487-2020-47756.It was reported that the lead located at t3 pulled out.Surgery may occur to address the issue.It is unknown which devices are related to the issue, so all suspected devices are being reported.
 
Additional Manufacturer Narrative
Correction: manufacturer report number 1627487-2020-47755 should not have been submitted as a medical device report (mdr) as there is no indication the device caused or contributed to the issue.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10841937
Report Number1627487-2020-47755
Device Sequence Number3525935
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2293
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG EXTENSION; DRG IPG; DRG SLIM TIP LEAD; DRG EXTENSION; DRG IPG; DRG SLIM TIP LEAD
Outcome Attributed to Adverse Event Other;